MathSciNet Relay Station
MathSciNet bibliographic data
MR883321 35L70 (35B40 35B60)
Kovalyov, Mikhail Long-time behaviour of solutions of a system of nonlinear wave equations. Comm. Partial Differential Equations 12 (1987), no. 5, 471–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement